MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER; ELECTROCARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER; ELECTROCARDIOGRAPH
Model Number PAGEWRITER TC70 CARDIOGRAPH
Medical Device Problem Codes Incorrect Measurement (1383); High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tc70 monitor was displaying erroneous information, specifically a persistent atrial fibrillation (a-fib) reading on patients who were subsequently clinically assessed and confirmed not to have a-fib.There was no adverse event reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) visited the customer site to evaluate the device.Functional testing was performed using an ecg simulator.The assessment did not identify any mechanical issues, and all patient leads were confirmed to be operating correctly.Philips has requested additional information from the customer to support further investigation.At this time, the complaint remains under investigation.A final report will be issued upon completion of the investigation and once all relevant information has been reviewed.
 
Additional Manufacturer Narrative
Follow-up investigation activities were conducted for the reported event.A philips technical consultant (tc) performed a second onsite visit on april 21, 2026.Upon arrival, the biomedical engineer reported that the device had been functioning properly since the previous philips onsite visit conducted on april 3, 2026.The tc performed additional functional testing utilizing an ecg simulator.No device malfunction or mechanical abnormalities were identified during the evaluation, and all patient leads were verified to be functioning as intended.Additional event details and patient strips were requested to support the investigation; however, no further information was made available by the customer.At this time, the investigation remains ongoing.Philips is continuing efforts to obtain additional information relevant to the reported event.A supplemental/final report will be submitted upon completion of the investigation.

Brand Name
PAGEWRITER
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24850630
Report Number1218950-2026-100221
Device Sequence Number5624084
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public(01)00884838026582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPAGEWRITER TC70 CARDIOGRAPH
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/21/2026
06/17/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/19/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown